# SDR 98ZZZX3193

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: HRD Aero Systems Inc, repair station YN2R325L
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Squib
- Part number: OA89776
- Condition: Damaged
- Location: Fire Exting
- Component: Kidde
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED UNIT P/N 897889 ON 8-3-98.  OUTLET DAMAGED DUE TO SQUIB.  CUSTOMER NOTIFED REF: OVERALND SB 26-20-02.
